# SDR DALA2021012100396

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,110 hours, 19,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND NICKS AND BENTS ON FUSELAGE FRAME INNER CHORD FWD RETURN FLANGE AT STA 1640 BETWEEN S-13R TO S-14R AT PASSENGER CABIN.  REPAIRED PER ERA 589505-14.
